Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

LFC bumps on separable Banach spaces

dc.contributor.authorJiménez Sevilla, María Del Mar
dc.contributor.authorSánchez González, Luis
dc.date.accessioned2023-06-20T00:06:44Z
dc.date.available2023-06-20T00:06:44Z
dc.date.issued2010
dc.description.abstractIn this note we construct a C∞-smooth, LFC (Locally depending on Finitely many Coordinates) bump function, in every separable Banach space admitting a continuous, LFC bump function.
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.sponsorshipDGS
dc.description.sponsorshipUMC- BSCH
dc.description.sponsorshipMEC
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/13816
dc.identifier.doi10.1016/j.jmaa.2009.10.049
dc.identifier.issn0022-247X
dc.identifier.officialurlhttp://www.sciencedirect.com/science/journal/0022247X
dc.identifier.urihttps://hdl.handle.net/20.500.14352/41996
dc.issue.number1
dc.journal.titleJournal of Mathematical Analysis and Applications
dc.language.isoeng
dc.page.final319
dc.page.initial315
dc.publisherElsevier
dc.relation.projectIDMTM 2006-03531
dc.relation.projectIDGR58/08-910626
dc.relation.projectIDAP2007-00868
dc.rights.accessRightsopen access
dc.subject.cdu517.98
dc.subject.keywordSmooth bump functions
dc.subject.keywordLocally depending on finitely many coordinates
dc.subject.keywordPolyhedral banach spaces
dc.subject.ucmAnálisis funcional y teoría de operadores
dc.titleLFC bumps on separable Banach spaces
dc.typejournal article
dc.volume.number365, N
dcterms.references[1] R. Bonic and J. Frampton, Smooth functions on Banach manifolds, J. Math. Mech. 15 (1966), 877-898. [2] M. Fabian, P. Habala, P. Hájek, V.M. Santalucía, J. Pelant and V. Zizler, Functional Analysis and Infinite-Dimensional Geometry, CMS Books in Math. vol. 8, Springer-Verlag, New York, (2001). [3] M. Fabian and V. Zizler, A note on bump functions that locally depend on finitely many coordinates, Bull. Austral. Math. Soc 56 (3) (1997), 447-451. [4] V. P. Fonf, Polyhedral Banach spaces, Math. Notes Acad. Sci. USSR 30 (1981), 809-813. [5] V. P. Fonf, Three characterizations of polyhedral Banach spaces, Ukrainian Math. J. 42 (9) (1990), 1145-1148. [6] P. Hájek, Smooth norms that depend locally on finitely many coordinates, Proc. Amer. Math. Soc. 123 (12) (1995), 3817-3821. [7] P. Hájek and V. Zizler, Functions locally dependent on finitely many coordinates, R. Acad. Cien. Serie A. Mat. 100 (1-2) (2006), 147-154. [8] P. Hájek and M. Johanis, Smoothing of bump functions, J. Math. Anal. Appl. 338 (2008), 1131-1139. [9] P. Hájek and M. Johanis, Polyhedrality in Orlicz Spaces, Israel J. Math. 168 (2008), 167-188. [10] R. G. Haydon, Smooth functions and partitions of unity on certains Banach spaces, Quart. J. Math. Oxford. Ser. 47 (188) (1996), 455-468. [11] M. Johanis, Locally at Banach spaces, Czechoslovak Math. J. 59 (134) (2009), no. 1, 273{284. [12] W. B. Johnson and J. Lindenstrauss, Handbook of the Geometry of Banach Spaces, vol. 1, Elsevier, 2001. [13] V. L. Klee, Polyhedral sections of convex bodies, Acta. Math. 103 (1969), 243-267. [14] D. H. Leung, Some isomorphically polyhedral Orlicz sequence spaces, Israel J. Math. 87 (1994), 117-128. [15] J. Pechanec, J. H. M. Whitfield and V. Zizler, Norms locally dependent on finitely many coordinates, An. Acad. Brasil. Ciênc. 53 (3) (1981), 415-417. [16] H. Torunczyk, Smooth partitions of unity on some nonseparable Banach spaces, Studia Math. 46 (1973), 43-51.
dspace.entity.typePublication
relation.isAuthorOfPublication36c2a4e7-ac6d-450d-b64c-692a94ff6361
relation.isAuthorOfPublication.latestForDiscovery36c2a4e7-ac6d-450d-b64c-692a94ff6361

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
2009lfcbumps.pdf
Size:
170.36 KB
Format:
Adobe Portable Document Format

Collections